W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF1833 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Stenosis (2263); Vascular Dissection (3160)
| Date of Event |
05/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d12: according to the gore® dryseal flex introducer sheath instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: vascular trauma (i.E., dissection, rupture, perforation, tear, etc.).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, this patient underwent an endovascular treatment for an aortic aneurysm using gore® dryseal flex introducer sheath as an accessory.Following the placement of stent grafts, the 18fr sheath was removed.It was confirmed that the blood pressure in the left lower extremity remained low, so angiography was performed from the contralateral side, and stenosis due to dissection was observed in the left external iliac artery.As a treatment, a bare metal stent was implanted and post-dilatation with a pta balloon catheter was performed.Due to the manipulation with pta balloon, vessel rupture occurred in the femoral artery near the puncture site.Bleeding at the puncture site was treated with compression hemostasis.The patient tolerated the procedure.The physician mentioned that the dissection may have formed during puncture, the used of perclose device, catheter manipulation, or sheath insertion; however, the exact timing of the dissection remains unknown.